# SDR IXXA110046O

- Difficulty date: June 5, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 92,107 hours, 31,463 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Link
- Part number: 510361
- Part serial: 1216
- Condition: Failed
- Location: Mlg Door
- Part time: 92,107 hours, 31,463 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, THE CREW HEARD A LOUD NOISE FROM NOSE GEAR AREA, THEY RETURNED TO DEPARTURE WITHOUT FURTHER INCIDENT.  MX FOUND RT NOSE GEAR DOOR OPENED, NO FURTHER DEFECTS NOTED. THEY REPLACED RT FWD NOSE GEAR LINK.  OPS CHECK GOOD IAW MM 32-22-1.  ACFT WAS RETURNED TO SERVICE.
